Ask Experts Questions for FREE Help !
Ask
    volboy's Avatar
    volboy Posts: 1, Reputation: 1
    New Member
     
    #1

    Jan 2, 2006, 08:00 PM
    Looking for Answers
    For the past several years I have been experiencing erectile disfunction. The degree of this problem varies. Lately I tried 2 different herbal remedies that I bought online. The first one worked for about 2 weeks then the effects stopped. The second one worked for about 2 weeks and then also stopped.
    These pills were great when they worked. I had larger, fuller, harder erections than I have had in years, but they stop after 2 weeks. I also recently had what seemed to be an anxiety attack. My heart started beating out of my chest, my eyes were bloodshot, and my shoulders, arms, chest, and neck were covered in red splotches. During the period of this attack I had good erections. Could there be a link to blood flow and my problems. Any recommendations?
    LTheobald's Avatar
    LTheobald Posts: 1,051, Reputation: 127
    Ultra Member
     
    #2

    Jan 3, 2006, 03:17 AM
    My recommendations:

    1. Please post questions in their appropriate places. Try the Men's Health area. This is a feedback forum for giving feedback on the site.
    2. Go see a doctor. You can never be sure what you are getting with these internet remedies. Chances are there was something in the pills that you're body really didn't agree with. Your doctor will be able to prescribe you a safe and affective solution to your problems. Don't be scared of going to the doctor with this kind of problem - trust me, they've heard/seen it all before.
    fredg's Avatar
    fredg Posts: 4,928, Reputation: 674
    Ultra Member
     
    #3

    Jan 3, 2006, 06:21 AM
    Disfunction
    Hi, volboy,
    I completely agree with the other answer about seeing a doctor.
    Have you ever seen one about this?
    If not, please do. Most doctors have seen a million of them (Maybe not quite that many... ), and it's nothing to dread.
    Ever had a prostate exam, with the old "glove on the hand, and finger exam" by a doctor? I don't care for that either, had one last month again, yearly thing. But, I have to do it.
    PLEASE see a doctor, and explain it to them. Happy New Year!
    nwsflash's Avatar
    nwsflash Posts: 530, Reputation: 73
    Senior Member
     
    #4

    Jan 3, 2006, 02:30 PM
    You need to seek medical advice from a doctor is your best choice, as the others have said don't be shy they have seen it and heard it all before.

    I would be very careful of taking things that you have brought online with no doctors advice, as with the other poster sounds like your body did not like something that was in these pills. I would not order any more if I was you until you see the doctor, and I would even tell him what you have been taking as he may have something like this that won't make your health bad by using.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Not a Question but Answers for YOU ! [ 3 Answers ]

I am a Mortgage Banker and am willing to answer all questions for the group. For personal answers, My name is Patrick M McCoy and my e-mail is [email protected] I am in Pennsylvania and I can get people Financing in almost all of the United States.

Video answers [ 1 Answers ]

I like to play around with computers and so I came up with the possibility of the video answer. I created a short clip about finding a subject area on Ask Me Help Desk. It is very short and not very detailed but just a sample. You will need Windows media player to view it. Please let me...


View more questions Search